RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2003, Volume 9, Number 1, Pages 102–106 (Mi timm263)  

Asymptotic solutions for Hartree equations and logarithmic obstructions for higher corrections of semiclassical approximation

M. V. Karasev, A. V. Pereskokov


Full text: PDF file (346 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 1, S123–S128

Bibliographic databases:
UDC: 517.946
Received: 16.10.2002

Citation: M. V. Karasev, A. V. Pereskokov, “Asymptotic solutions for Hartree equations and logarithmic obstructions for higher corrections of semiclassical approximation”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 102–106; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S123–S128

Citation in format AMSBIB
\Bibitem{KarPer03}
\by M.~V.~Karasev, A.~V.~Pereskokov
\paper Asymptotic solutions for Hartree equations and logarithmic obstructions for higher corrections of semiclassical approximation
\inbook Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\pages 102--106
\mathnet{http://mi.mathnet.ru/timm263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093437}
\zmath{https://zbmath.org/?q=an:1123.81348}
\elib{http://elibrary.ru/item.asp?id=12226583}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S123--S128


Linking options:
  • http://mi.mathnet.ru/eng/timm263
  • http://mi.mathnet.ru/eng/timm/v9/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:226
    Full text:66
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019